# SDR DALA2022050603163

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 58,514 hours, 41,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE AFT CABIN EMERGENCY EXIT LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8663444)
